# SDR SIMA20200726007

- Difficulty date: July 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS CORROSION AT FR 31, AS MARKED.  C/A COMPLETE: FOUND CORROSION ON RT FLOOR SILL AT FR 31 TO BE OUT OF LIMITS, IAW EMB 145SRM 53-22-10.  R & R CABIN RT NR 2 FLOOR SILL, IAW EMB 145 SRM 51-40-02.
